TeenHelp

TeenHelp (http://www.teenhelp.org/forums/)
-   Depression and Suicide (http://www.teenhelp.org/forums/f11-depression-suicide/)
-   -   Triggering (Suicide): OD (http://www.teenhelp.org/forums/f11-depression-suicide/t70274-od/)

*CatchingStars* March 26th 2011 10:33 PM

OD
 
:'(ok first i regret this and i know this was the wrong decision but i overdose and i was wondering is it normal to still have the affects after 2days of OD i still having rapid heart beat and trouble breathing and dizzyness is this normal for after affect or what should i do i dont want to go to the doc im 16 that would require for me to tell my parents and they will be mad plz any advice

FlyingTrue March 26th 2011 11:41 PM

Re: OD
 
An overdose of any substance can cause unpredictable life-threatening effects and symptoms. You really need to get medical attention. Right now your welfare is the first priority to your parents and yourself. They will be more concerned about trying to get help for you, they won't even think about getting mad.

Coffee. March 27th 2011 12:02 AM

Re: OD
 
I believe that is normal, but it is dangerous, and you probably do need to go to the doctor. :\ Depending upon where you live, there might be a clinic you can go to that would be cheaper, but no matter what, at your age, your parents will probably find out.
Until you go to the doctor, I would drink LOTS of water.

Anatidaephobia March 27th 2011 08:51 PM

Re: OD
 
When i od before i felt awful for days afterwards but i would advise you if your still haveing bad symptoms to go and get checked out. This is extremly important. Your parents may find out but they may not. Could you go with a friend? Even if your parents found out i'm sure they would be extremly concerned and want to help you however they could. I know you won't want to seek medical help and you will be scared to as you don't want people to find out but it won't be as bad as you think. and isn't it better to be safe than sorry?
If you want to talk im always here :)

broken-inside March 27th 2011 09:13 PM

Re: OD
 
OD slowly kills, when i took too many and ended up in hospital, except for vomiting and abit of pain i felt fine, it's the damage inside it's done, and that's what the doctors need to look at. You may feel totally fine or cannot see a problem, but inside it can totally distroy your liver.
PM if you need too xx


All times are GMT. The time now is 11:59 AM.

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints